Please help

by Pam
(Big Spring, Texs)

I am 60 years old. I have been on estrogen since I was 27. I had to have a total hysterectomy. Placed on estrogen only, but shots due to intolerance to the Premarin. I was also placed on Xanax to help with sleep since the estrogen shots really caused me to stop sleeping. I need some serious help. I went to a Dr. recently, and placed on the Wylie Protocol. I thought is was good to begin with, but shortly developed issues like bloating, constipation, extreme thirst, and very poor sleep even with taking the Xanax.

Can your pronat help me. I do not know how much to use plus I don't want the constipation and thirst I have been experiencing on the Wylie Protocol. I also read the Natpro was not in stock and would not be until Aug. 22nds. Can you help with this issue. If I order, I don't even know if I can get it. Please reply. I accidentally sent the wrong email on my last post.



Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...